# SDR UPS97225126

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK IN FWD LOWER CARGO DOOR INNER SKIN 12 INCHES UP FROM THE BOTTOM OF THE DOOR, EXTENDING INWARD 1 INCH FROM THE AFT EDGE OF THE SKIN.  REPAIR CARRIED OUT IAW SRM 52-30-1.
